Publication
Title
Smooth quiver representation spaces
Author
Abstract
In this paper we classify all quivers and corresponding dimension vectors having a smooth space of semisimple representation classes. The result is that these quiver settings can be reduced via some specific reduction steps to 3 simple types. (C) 2002 Elsevier Science (USA). All rights reserved.
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2002
ISSN
0021-8693
Volume/pages
253:2(2002), p. 296-313
ISI
000178313700004
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 12.07.2012
Last edited 21.09.2017